MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE FIXED BEARING (CCK) RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE FIXED BEARING (CCK) RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE
Catalog Number 42522800710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); Arthrofibrosis (4885)
Date of Event 04/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient¿s articular surface was revised due to unknown reasons.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Event or Problem Description
It was reported that a patient was revised approximately one and half years post implantation due to arthrofibrosis.No intraoperative complications were noted.Attempts to obtain additional information have been made; however, no more information is available.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.\ \ updated: b4, b5, d2b, g1, g3, g6, h1, h2, h3, h6, and h11.\ \ corrected: h6 (component code).\ \ no product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.\ \ review of the reported event by a health care professional found: \ \ arthrofibrosis is defined as the development of fibrous scar tissue within or surrounding a joint.Arthrofibrosis is a known postoperative procedure related complication that can occur from surgical implantation of new joint replacement as well as from previous injuries or surgical procedures.Scar tissue formation is a normal healing response; however, the buildup of such can result in pain, stiffness, limited range of motion, and difficulty properly ambulating.If excess scar tissue develops, conservative measures such as exercises or physical therapy would be attempted first.If these attempts fail, surgical intervention such as manipulation under anesthesia, arthroscopic arthrolysis, or open arthrotomy would become necessary to remove the fibrous tissue and restore joint function.\ \ this is a limited investigation, as per (b)(4), a review of the device history record and complaint history review will not be completed for limited investigation complaints as the product meets the applicable acceptance criteria.\ \ the root cause of the reported event was determined to be unrelated to the device.\ \ this complaint is not confirmed.\ \ if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.\ \ updated: b4, b5, b7, d2b, g1, g3, g6, h1, h2, h6, and h11\ \ corrected: e1, e2.

Brand Name
ARTICULAR SURFACE FIXED BEARING (CCK) RIGHT 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24291821
Report Number0001822565-2026-00437
Device Sequence Number18488820
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number42522800710
Device Lot Number64615592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer06/04/2026
06/26/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date07/01/2026
07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight250 LB